Alert archive / Indiana / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 115, NWS Northern Indiana

July 23, 2010Steuben County, Indiana; Branch County, Michigan

NWS Northern Indiana issued this severe thunderstorm warning at Jul 23, 2010, 8:13 PM EDT for Steuben County, Indiana; Branch County, Michigan. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 23, 2010, 8:13 PM EDT (00:13 UTC)
Expired
Jul 23, 2010, 9:00 PM EDT
In force
47 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Steuben County, IN, Branch County, MI

The radar

The Northern Indiana radar (KIWX), 73 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 23, 5:23 PM EDTSevere Thunderstorm WatchSPC7 hr

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 7:26 PM EDT, 47 minutes earlier.

Area forecast discussion, Jul 23, 7:26 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
726 PM EDT FRI JUL 23 2010

.UPDATE...
MAIN LINE OF STORMS RACING EAST ACROSS ILLINOIS WITH OUTFLOW
BOUNDARY NOW OUT AHEAD OF IT. THIS MAY RESULT IN A WEAKENING OF
THE LINE BUT SO FAR NO OVERALL EFFECTS NOTED. OLD OUTFLOW
BOUNDARY FROM EARLIER TODAY ACROSS THE FAR NORTH NOW RAPIDLY
LIGHTING UP WITH CONVECTION POPPING ALONG IT. SETUP COULD UNFOLD
FOR SEVERAL ROUNDS OF SHOWERS AND STORMS TO DEVELOP TO THE WEST
AND TRACK EAST THROUGH THIS EVENING AND MUCH OF THE NIGHT. WHILE
STILL SOME QUESTION IF THIS UNFOLDS...ENOUGH CONCERN AND
CONFIDENCE TO HOIST FLASH FLOOD WATCH FOR NORTHERN 2 TIERS OF
COUNTIES WITH POTENTIAL EXPANSION SOUTH OVER TIME DEPENDING ON
TRENDS. ONLY GRID UPDATE OUTSIDE OF THE WATCH WAS TO ADD MENTION
OF HEAVY RAINFALL TO THE LIKELY POPS AREA.

&&

.AVIATION...
FOCUS WILL BE ON ONE OR MORE ROUND OF STORMS AT THE TAF SITES OVER
THE NEXT 24 HOURS. CONVECTION RAPIDLY FIRING NORTH NORTH OF THE
AIRPORT MAY IMPACT THE SITE OVER THE NEXT HOUR OR SO. MAIN LINE OF
STORMS RACING EAST ACROSS NE ILLINOIS WILL MOVE IN AFTER 1Z.
OUTSIDE OF 6Z...NO DETAILS ADDED AS MULTI-FACETED EVENT COULD
UNFOLD REQUIRING AMENDMENTS.

&&

.PREV DISCUSSION... /ISSUED 332 PM EDT FRI JUL 23 2010/

SHORT TERM...
TONIGHT THROUGH SATURDAY NIGHT...
LATEST VIS SAT LOOP DEPICTS CU FIELD EXTENDING ACROSS THE AREA
DELINEATING BOUNDARY LAID OUT FROM EARLY MORNING CONVECTION TO THE
NORTH. KIWX RADAR ALSO INDICATING ADDL OUTFLOW BOUNDARY THAT
INITIALLY PUSHED DOWN TO IN/MI LINE AND NOW BEGINNING TO LIFT BACK
TO THE NORTH...MOST NOTABLE OVER SOUTHERN BERRIEN...CASS...AND ST
JOSEPH COUNTIES. PRESENCE OF THESE BOUNDARIES WARRANTS CONTINUATION
OF CHANCE POPS LATE AFTERNOON INTO TONIGHT DESPITE OVERALL LACK OF
LARGER SCALE FORCING AS SFC ANALYSIS PLACES SYNOPTIC BOUNDARY WELL
TO THE NORTH AND WATER VAPOR IMAGERY SHOWING UPPER LEVEL RIDGING
ANCHORED OVER THE SOUTHERN GREAT LAKES/OHIO VALLEY WITH LATEST RUC
ANALYSIS SHOWING WEAK SHORT WAVES EMBEDDED IN ZONAL FLOW MOVING
ACROSS CENTRAL/NORTHERN GREAT LAKES AND UPPER JET DYNAMICS EVEN
FURTHER NORTH. LOW CONFIDENCE...CONVECTIVE DRIVEN PATTERN FAVORS
KEEPING POPS IN CHANCE RANGE THROUGH THE SHORT TERM PERIOD EVEN AS
SFC BOUNDARY SLOWLY MOVES THROUGH THE AREA SAT NITE. LOCAL WRF MODEL
INDICATING A SERIES OF FRONTAL WAVES TO MOVE ALONG BOUNDARY SATURDAY
AND SERVE AS FOCUS FOR CONVECTION. TIMING AND PLACEMENT OF BOUNDARY
WILL LIKELY DEPEND ON HOW NOCTURNAL CONVECTION AND RESULTING
MESOSCALE BOUNDARY INFLUENCES LARGER SCALE FEATURES...BUT ATTM MODEL
TRENDS FAVOR MOST CONVECTION REMAINING NORTH OF OUR AREA UNTIL
EVENTUAL FRONTAL PASSAGE SATURDAY NIGHT. EXPECT THIS TO ALLOW HIGHS
TO ONCE AGAIN REACH 90-95 RANGE AND RESULT IN A FEW HOURS OF
AFTERNOON HEAT INDICES NEAR 100...BUT WITH SHORT DURATION AND
BORDERLINE CRITERIA WILL HOLD OFF ON ADV ATTM. VERY UNSTABLE WARM
SECTOR SATURDAY AFTN WILL BRING POTENTIAL FOR SVR STORMS IF
CONVECTION IS ABLE TO DEVELOP AND ORGANIZE...BUT PW EXCEEDING 2.5
INCHES JUST AHEAD OF THE FRONT AND LACK OF STRONG UPPER LEVEL
FORCING COULD RESULT IN LOW CENTROID/HVY RAIN PRODUCING STORMS.&&

LONG TERM...

LONG WAVE PATTERN REMAINS NEARLY UNCHANGED THROUGH THE PERIOD WITH
FLAT UPPER RIDGE ACROSS THE SOUTHERN CONUS AND WESTERLIES SKIMMING
OUR AREA. A SLIGHT TREND TOWARD A LITTLE MORE AMPLITUDE IN THE LONG
WAVE PATTERN MAY BE IN STORE LATE IN THE PERIOD WITH ANOTHER WARM UP
TOWARD THE MIDDLE TO END OF NEXT WEEK.

HIGH PRESSURE SHOULD BE BUILDING INTO THE REGION ON SUNDAY AS COLD
FRONT EXITS THE AREA. FRONT MAY BE CLOSE ENOUGH TO SOUTHERN AREAS
EARLY SUNDAY FOR SOME RESIDUAL SHOWERS EARLY IN THE DAY BUT AT THIS
POINT NO NEED TO INTRODUCE ANY POPS GIVEN MODEL CONSENSUS ON MOVING
FRONT WELL SOUTH DURING THE DAY AND DRIER AIR INVADING. SHOULD SEE
WELCOME RELIEF TO HEAT AND HUMIDITY WITH DEWPOINTS DROPPING INTO
LOWER 60S AND EVEN UPPER 50S POSSIBLE SUNDAY NIGHT. TEMPERATURES ON
SUNDAY SHOULD BE NEAR NORMAL IN THE LOWER TO MIDDLE 80S.

HIGH PRESSURE STILL IN CONTROL ON MONDAY WITH TEMPS AND DEWPOINTS
JUST A FEW DEGREES WARMER. INCREASING MOISTURE LOOKS TO SURGE NORTH
LATE MONDAY NIGHT INTO TUESDAY AS YET ANOTHER WARM FRONT LOOKS TO
WORK NORTH. IN A PATTERN VERY SIMILAR TO THIS PAST WEEK...DEEPER
MOISTURE AND INSTABILITY WILL INCREASE ACROSS OUR AREA BUT NO GOOD
SIGN OF STRONG FORCING ALOFT. CURRENT GRIDS HAVE POPS IN FOR WED AND
THU AND THIS LOOKS REASONABLE WITH INCREASED INSTABILITY AND
MOISTURE BUT WEAK AND UNCERTAIN SYNOPTIC FORCING.

THE LONG WAVE PATTERN LOOKS TO BECOME A BIT MORE AMPLIFIED BY FRIDAY
WITH EAST COAST TROUGH AND WESTERN CONUS RIDGE DEEPENING. THIS
WOULD HELP DRIVE A COLD FRONT THROUGH THE AREA ON FRIDAY WITH
CHANCES FOR TSRA. CONVECTIVE PATTERN VERY UNCERTAIN THIS TIME OF
YEAR BUT FOR COLLABORATION AND BASED ON SYNOPTIC IDEA OF A FRONTAL
BOUNDARY HAVE INTRODUCED POPS INTO DAY 7 BUT KEPT AT LOW CHANCE.
TEMPS THROUGH THIS PERIOD WILL BE WARM AGAIN WITH HIGHS MID WEEK
BACK TOWARD 90 UNDER INCREASING HEIGHTS. CLOUDS FROM CONVECTIVE
DEBRIS AND ANY MCS FORMATION WARRANTS CONTINUED CONSERVATIVE
FORECAST OF UPPER 80S TO AROUND 90. THIS HAS WORKED OUT WELL LAST
COUPLE WEEKS AS EXTREME HIGHS FROM FULLY MIXED ATMOSPHERE HAVE BEEN
DIFFICULT TO OBTAIN WITH CONVECTIVE DEBRIS.

AVIATION...18Z TAFS...
GUSTY SOUTHWEST WINDS EXPECTED TO CONTINUE THIS AFTERNOON AT BOTH
TAF SITES AS BUFKIT FCST SOUNDINGS INDICATE SUPPORT FOR 25KT WIND
GUSTS THROUGH 20-21Z. OTHERWISE WILL GO WITH VFR CONDITIONS AND CB
MENTION AT BOTH SITES AS BEST FOCUS FOR CONVECTION SETTING UP NORTH
OF THE AREA THIS AFTERNOON AND LOW CONFIDENCE ON SOUTHWARD
PROPAGATION INTO OUR AREA THIS EVENING AND OVERNIGHT. FRONTAL
BOUNDARY TO APPROACH THE AREA TOWARD THE END OF THIS TAF CYCLE AND
MAY NEED TO BRING IN MENTION OF WIND SHIFT AT SBN NEXT ISSUANCE.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR INZ003>007.

MI...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR MIZ077>081.

OH...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR OHZ001-002.

LM...NONE.
&&

SHORT TERM...LOGSDON
LONG TERM...LASHLEY
AVIATION...T
UPDATE...FISHER
Hazardous weather outlook, Jul 23, 4:40 AM EDT, 15 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
440 AM EDT FRI JUL 23 2010

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-240845-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
440 AM EDT FRI JUL 23 2010 /340 AM CDT FRI JUL 23 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

AFTERNOON HIGHS IN THE LOW TO MID 90S COMBINED WITH HIGH HUMIDITY
VALUES WILL PRODUCE HEAT INDICES IN THE 98 TO 104 DEGREE RANGE.

THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT. THE GREATEST
CHANCE FOR SEVERE THUNDERSTORMS CAPABLE OF DAMAGING WINDS WILL BE
THIS AFTERNOON INTO TONIGHT. HEAVY RAINFALL WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE POSSIBLE THROUGH SATURDAY NIGHT. THE GREATEST
THREAT FOR SEVERE THUNDERSTORMS CAPABLE OF DAMAGING WINDS WILL BE
SATURDAY AFTERNOON AND EVENING. HEAVY RAINFALL WILL ALSO BE
POSSIBLE.

HOT AND HUMID CONDITIONS ARE EXPECTED TO CONTINUE PRIOR TO ANY
STORMS SATURDAY. HEAT INDICES OF 95 TO 100 WILL BE POSSIBLE...DEPENDING
ON THE AMOUNT OF CLOUD COVER.

THE CHANCE FOR THUNDERSTORMS WILL RETURN WEDNESDAY INTO THURSDAY.
IT REMAINS TOO EARLY TO DETERMINE A THREAT FOR SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON THROUGH SATURDAY
EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-240845-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
440 AM EDT FRI JUL 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT. WIND GUSTS TO 40
KNOTS AND LOCALLY HIGHER WAVES WILL BE POSSIBLE WITH ANY STORMS.

THERE WILL ALSO BE A MODERATE RISK FOR RIP CURRENTS TONIGHT IN
FAR SOUTHEASTERN LAKE MICHIGAN...ADJACENT TO BERRIEN COUNTY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE POSSIBLE THROUGH SATURDAY NIGHT. WIND GUSTS TO 40
KNOTS AND LOCALLY HIGHER WAVES WILL BE POSSIBLE WITH ANY STORMS.
INCREASING WINDS AND WAVES ARE POSSIBLE SATURDAY NIGHT BEHIND A
COLD FRONT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Special weather statement, Jul 23, 6:37 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
637 PM EDT FRI JUL 23 2010

MIZ081-232300-
HILLSDALE MI-
637 PM EDT FRI JUL 23 2010

AT 636 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF JONESVILLE...OR 10 MILES
NORTH OF HILLSDALE...MOVING EAST AT 30 MPH.

PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  MOSCOW AND NORTH ADAMS...
  JEROME...
  SOMERSET CENTER AND SOMERSET...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
SATURDAY MORNING FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN AND
NORTHWEST OHIO.

LAT...LON 4207 8436 4195 8436 4196 8477 4208 8476
      4208 8437
TIME...MOT...LOC 2237Z 270DEG 27KT 4207 8459

JC
Special weather statement, Jul 23, 7:36 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
736 PM EDT FRI JUL 23 2010

MIZ078>081-240015-
BRANCH MI-CASS MI-HILLSDALE MI-ST. JOSEPH MI-
736 PM EDT FRI JUL 23 2010

AT 731 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LITCHFIELD TO UNION
CITY TO 8 MILES SOUTHWEST OF THREE RIVERS...MOVING EAST AT 40 MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
  COLDWATER...
  LITCHFIELD...
  QUINCY AND JONESVILLE...
  NOTTAWA...
  SOUTH BUTLER...
  FINDLEY AND MATTESON LAKE...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
SATURDAY MORNING FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN AND
NORTHWEST OHIO.

LAT...LON 4199 8444 4184 8571 4191 8596 4208 8529
      4208 8449
TIME...MOT...LOC 2336Z 271DEG 35KT 4211 8468 4203 8501
          4190 8572

JC
Local storm report, Jul 23, 7:45 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
745 PM EDT FRI JUL 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND DMG     6 N COLDWATER           42.03N  85.00W
07/23/2010                   BRANCH             MI   EMERGENCY MNGR

            TREE ON POWER LINES ON GIRARD AND BELL ROADS

&&

EVENT NUMBER IWX1000946

CEO
Local storm report, Jul 23, 8:06 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
806 PM EDT FRI JUL 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     LIGHTNING        1 N COLDWATER           41.95N  85.00W
07/23/2010                   BRANCH             MI   EMERGENCY MNGR

            POWER POLE ON FIRE ON MARSHALL RD

&&

EVENT NUMBER IWX1000947

CEO
Local storm report, Jul 23, 8:11 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
811 PM EDT FRI JUL 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     TSTM WND DMG     N COLDWATER             41.94N  85.00W
07/23/2010                   BRANCH             MI   EMERGENCY MNGR

            NUMEROUS REPORTS OF TREES DOWN ON NORTH SIDE OF TOWN

&&

EVENT NUMBER IWX1000948

CEO

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 8:22 PM EDTSpecial Weather StatementIWXFulton, LaPorte, Marshall, Pulaski, Saint Joseph, Starke and 1 more53 min
Jul 23, 8:40 PM EDTSevere Thunderstorm WarningIWXElkhart, LaPorte, Saint Joseph52 min
Jul 23, 8:46 PM EDTSpecial Weather StatementIWXSteuben29 min
Jul 23, 9:04 PM EDTSevere Thunderstorm WarningIWXLaGrange, Steuben56 min
Jul 23, 9:06 PM EDTSevere Thunderstorm WarningIWXElkhart, Kosciusko, LaGrange, Marshall, Noble, Saint Joseph54 min
Jul 23, 9:56 PM EDTSpecial Weather StatementIWXDeKalb, Noble, Steuben34 min
Jul 24, 2:58 AM EDTAreal Flood AdvisoryIWXLaPorte, Saint Joseph4 hr
Jul 24, 4:14 AM EDTHeat AdvisoryIWXAdams, Allen, Blackford, Cass, DeKalb, Elkhart and 13 more16 hr
Jul 24, 6:50 AM EDTAreal Flood AdvisoryIWXLaPorte, Saint Joseph3 hr
Jul 24, 7:47 AM EDTSpecial Marine WarningIWX81 min
Jul 24, 8:08 AM EDTFlash Flood WarningIWXLaPorte, Saint Joseph3 hr
Jul 24, 8:21 AM EDTSevere Thunderstorm WarningIWXLaPorte, Saint Joseph54 min
Jul 24, 6:32 PM EDTSpecial Weather StatementIWXPulaski43 min
Jul 24, 6:48 PM EDTSpecial Weather StatementIWXMiami, Wabash57 min
Jul 24, 7:00 PM EDTSpecial Weather StatementIWXStarke60 min
Jul 24, 7:05 PM EDTAreal Flood AdvisoryIWXCass, Fulton, Marshall, Pulaski, Starke, White85 min
Jul 24, 7:14 PM EDTSevere Thunderstorm WarningIWXFulton, Miami, Pulaski34 min
Jul 24, 7:17 PM EDTSevere Thunderstorm WarningIWXFulton, Marshall, Pulaski, Starke45 min
Jul 24, 7:30 PM EDTFlash Flood WarningIWXAdams, Allen, Cass, Fulton, Huntington, Miami and 2 more6 hr
Jul 24, 7:36 PM EDTFlash Flood WarningIWXCass, Fulton, Pulaski, White5 hr
Jul 24, 7:50 PM EDTSevere Thunderstorm WarningIWXCass, Miami40 min
Jul 23, 9:37 PM EDTAreal Flood AdvisoryIWXFulton, Williams83 min
Jul 23, 10:32 PM EDTAreal Flood AdvisoryIWXDefiance, Henry, Williams58 min
Jul 23, 10:42 PM EDTSevere Thunderstorm WarningIWXDefiance, Henry, Paulding, Putnam63 min
Jul 23, 11:04 PM EDTSevere Thunderstorm WarningIWXDefiance, Henry, Paulding, Putnam49 min
Jul 23, 11:17 PM EDTSpecial Weather StatementIWXPutnam43 min
Jul 24, 12:05 AM EDTSpecial Weather StatementIWXPutnam25 min
Jul 23, 8:01 PM EDTSevere Thunderstorm WarningIWXBerrien, Cass59 min
Jul 23, 8:23 PM EDTAreal Flood AdvisoryIWXBerrien, Cass112 min
Jul 23, 8:25 PM EDTAreal Flood AdvisoryIWXBranch, Hillsdale2 hr
Jul 23, 8:32 PM EDTSevere Thunderstorm WarningIWXCass, Saint Joseph58 min
Jul 23, 8:59 PM EDTAreal Flood AdvisoryIWXSaint Joseph91 min
Jul 23, 9:16 PM EDTSevere Thunderstorm WarningIWXCass, Saint Joseph21 min
Jul 23, 9:22 PM EDTFlash Flood WarningIWXBranch, Saint Joseph4 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2010Severe Thunderstorm Warnings in Michigan, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.